Intended for healthcare professionals

Research Article

Gynaecomastia induced by angiotensin converting enzyme inhibitor.

British Medical Journal 1990; 300 doi: https://doi.org/10.1136/bmj.300.6723.541 (Published 24 February 1990) Cite this as: British Medical Journal 1990;300:541

Article usage

Article metrics provide readers and authors with an indication of how often a specific article has been accessed month by month. It counts three formats - abstract/extract, full text and pdf. The page is updated each day.

Usage statistics: April 2009 to March 2020

Rendering graph...
AbstractFullPdf
Apr 2009003
Jun 2009001
Aug 2009001
Oct 2009001
Nov 2009004
Dec 2009001
Mar 2010002
Apr 2010001
Aug 2010001
Nov 2010001
Dec 2010002
Mar 2011002
Jul 2011023
Nov 2011001
Dec 2011001
Jan 2012002
Feb 2012001
May 2012003
Jun 2012005
Sep 2012003
Oct 2012007
Nov 2012001
Dec 2012002
Jan 2013001
Feb 2013002
Mar 2013005
May 2013005
Jun 2013007
Aug 2013003
Sep 2013001
Oct 2013003
Feb 2014005
Apr 2014001
May 2014002
Jun 2014004
Jul 2014005
Aug 2014003
Mar 2015001
Apr 2015001
May 20150014
Dec 2015003
Jan 2016004
Feb 2016002
Mar 2016004
Apr 2016002
Jun 2016002
Sep 2016007
Oct 2016001
Dec 2016005
Jan 2017001
Feb 2017002
Mar 2017003
Apr 2017001
May 2017003
Jul 2017001
Aug 2017003
Dec 2017001
May 2018001
Sep 2018001
Dec 2018001
Feb 2019002
Mar 2019004
Apr 2019004
May 2019002
Jun 2019002
Jul 2019003
Aug 2019002
Sep 2019001
Oct 2019001
Nov 2019003
Jan 2020004
Mar 2020001
Total02189